Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 26, NWS Wilmington, OH

June 4, 20114 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 4, 2011, 10:59 PM EDT for 4 counties in Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2011, 10:59 PM EDT (02:59 UTC)
Expired
Jun 5, 2011, 2:00 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2562 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WGUS51 KILN 050259
FFWILN
OHC045-073-129-141-050600-
/O.NEW.KILN.FF.W.0026.110605T0259Z-110605T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  WESTERN HOCKING COUNTY IN CENTRAL OHIO...
  EASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  EASTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 200 AM EDT.

* AT 1059 PM EDT...RADAR INDICATED THAT THUNDERSTORMS WITH VERY
  HEAVY RAINFALL WERE MOVING ACROSS THE WARNED AREA. RADAR ESTIMATED
  THAT UP TO 1 TO 3 INCHES OF RAIN WILL OCCUR. THIS RAIN WILL FALL 
  OVER AREAS THAT RECEIVED HEAVY RAIN EARLY THIS EVENING. RUNOFF 
  FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHILLICOTHE...
CIRCLEVILLE...HOCKING HILLS STATE PARK...LANCASTER...ROCKBRIDGE...
SUGAR GROVE...ASHVILLE...KINGSTON...LOGAN ELM VILLAGE AND SOUTH
BLOOMFIELD.

IN ADDITION...PLACES ALONG THE FOLLOWING STREAMS MAY BE AFFECTED...
KINNIKINNICK CREEK...
SCIPPO CREEK...
LAUREL RUN..
LITTLE WALNUT CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.

&&

LAT...LON 3939 8250 3937 8252 3937 8263 3936 8264
      3936 8274 3918 8276 3918 8299 3980 8305
      3978 8251 3939 8248

$$
2 follow-up statements
424 
WGUS71 KILN 050440
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT SUN JUN 5 2011

OHC045-073-129-141-050600-
/O.CON.KILN.FF.W.0026.000000T0000Z-110605T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
1240 AM EDT SUN JUN 5 2011

...FLASH FLOOD WARNING CONTINUES FOR EASTERN ROSS...EASTERN
PICKAWAY...WESTERN HOCKING AND SOUTHERN FAIRFIELD COUNTIES UNTIL 200
AM EDT...

AT 1234 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED UP TO 3 
INCHES OF RAIN HAD OCCURRED.

THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM
THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHILLICOTHE...
CIRCLEVILLE...HOCKING HILLS STATE PARK...LANCASTER...ROCKBRIDGE...
SUGAR GROVE...ASHVILLE...KINGSTON...LOGAN ELM VILLAGE AND SOUTH
BLOOMFIELD.

IN ADDITION...FLOODING IS EXPECTED TO OCCUR IN...ADELPHI...AMANDA...
ANDERSONVILLE...AW MARION STATE PARK...CLEARPORT...DUVALL...FAIRFIELD
COUNTY AIRPORT AND HALLSVILLE.

THIS INCLUDES THE FOLLOWING STREAMS...KINNIKINNICK CREEK...SCIPPO 
CREEK...LAUREL RUN AND LITTLE WALNUT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.

&&

LAT...LON 3939 8250 3937 8252 3937 8263 3936 8264
      3936 8274 3918 8276 3918 8299 3980 8305
      3978 8251 3939 8248

$$
001 
WGUS71 KILN 050550
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
150 AM EDT SUN JUN 5 2011

OHC045-073-129-141-050600-
/O.EXP.KILN.FF.W.0026.000000T0000Z-110605T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
150 AM EDT SUN JUN 5 2011

...THE FLASH FLOOD WARNING FOR EASTERN ROSS...EASTERN PICKAWAY...
WESTERN HOCKING AND SOUTHERN FAIRFIELD COUNTIES WILL EXPIRE AT 200 AM
EDT...

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3939 8250 3937 8252 3937 8263 3936 8264
      3936 8274 3918 8276 3918 8299 3980 8305
      3978 8251 3939 8248

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 8:38 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 4, 8:38 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT SAT JUN 4 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL APPROACH FROM THE NORTH THIS
AFTERNOON...MOVING SOUTHWARD THROUGH THE REGION TONIGHT. HIGH
PRESSURE WILL BUILD IN TO THE NORTHEAST OF THE REGION...AS THE
FRONTAL BOUNDARY REMAINS STALLED NEAR THE OHIO RIVER ON SUNDAY.

&&

.NEAR TERM /UNTIL 8 AM SUNDAY MORNING/...
ADJUSTED POPS SOUTHEAST OF CMH TO GO CATEGORICAL WITH THE
CONVECTIVE SYSTEM DROPPING THROUGH THAT LOCATION. ALSO INCREASED
POPS ACROSS THE W WITH THE LARGE AREA OF CONVECTION MOVG OUT OF INDIANA.

KEPT LOW TEMPERATURES AS IS FOR NOW.

&&

.SHORT TERM /8 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE SOMEWHAT-DIFFUSE BOUNDARY WILL REMAIN STRETCHED NEAR THE OHIO
RIVER AND THROUGH THE CINCINNATI AREA THROUGH THE DAY ON SUNDAY.
CANNOT RULE OUT ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT ALONG
THIS BOUNDARY AT ANY TIME...ALTHOUGH IT LOOKS LIKE CHANCES WILL BE
BETTER FOR SOME PRECIPITATION IN THE FAR SOUTH ON SUNDAY
MIDDAY INTO AFTERNOON...AS THE FRONT STARTS PUSHING SOUTH OF THE
FORECAST AREA. DEPENDING ON HOW MUCH CLOUD COVER IS
AROUND...INSTABILITY COULD BUILD ENOUGH TO ALLOW FOR ISOLATED
STRONG TO SEVERE THUNDERSTORMS. THIS THREAT WOULD BE LIMITED ONLY
TO THE SOUTHERN PORTIONS OF THE FORECAST AREA.

CONDITIONS SHOULD DRY OUT ON SUNDAY NIGHT...WITH SLIGHTLY LOWER
DEWPOINTS AND DECREASING CLOUD COVER ALLOWING TEMPS TO FALL A BIT
FURTHER ON SUNDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
SFC HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA ON MONDAY
AS UPR LVL RIDGE BEGINS TO BUILD BACK TO THE NE TOWARD THE MIDDLE
OHIO VALLEY. THIS WILL BRING A WEAK WARM FRONT BACK TO THE NE AS WELL.
THIS FEATURE COULD TRIGGER AN ISOLATED SHOWER OR THUNDERSTORM AS IT
ADVANCES SLOWLY NE AND HAVE THUS KEPT 20 POPS IN THE FORECAST FOR
THE AFTN AND EVENING HOURS...MAINLY WESTERN ZONES.

FOR MONDAY NIGHT INTO TUESDAY...MUCH UNCERTAINTY EXISTS ON POTENTIAL
MCS DEVELOPMENT ACRS THE LOWER GREAT LAKES AND HOW IT WILL EVOLVE/
PROPAGATE SOUTHEAST. HAVE SIDED WITH THE GFS/CMC/ECMWF MODELS WHICH
BRUSH OUR NRN/NERN CWFA WITH A THREAT FOR SHOWERS/STORMS. GIVEN
UNCERTAINTY...WILL ONLY GO AS HIGH AS 30 PERCENT. UPR LVL RIDGE
SHOULD REACH ITS FARTHEST EXTENT NORTH TUESDAY NIGHT...AND WILL
BEGIN TO FLATTEN TO THE SOUTH ON WEDNESDAY AS UPSTREAM ENERGY BEGINS
TO APPROACH THE NRN PLAINS/UPR MS RIVER VALLEY.

ON WEDNESDAY...REGION WILL BE IN A SOUTHWESTERLY FLOW PATTERN AT THE
SFC AS A COLD FRONT BEGINS TO SAG SOUTHEAST TOWARD THE WESTERN GREAT
LAKES/MIDDLE MS RIVER VALLEY. GIVEN HEAT AND HUMIDITY...CAN NOT RULE
OUT A POP UP SHOWER/STORM IN THE HEAT OF THE DAY INTO THE EARLY
EVENING HOURS...SO HAVE CONTINUE TO KEEP 20 POPS IN THE FORECAST.

FOR THURSDAY INTO FRIDAY...GFS/ECMWF ARE IN DECENT AGREEMENT IN
SENDING AFOREMENTIONED COLD FRONT THROUGH THE REGION. THIS WILL MOST
LIKELY BRING THE BEST THREAT FOR SHOWERS AND THUNDERSTORMS IN THE
EXTENDED PERIOD. AGAIN...GIVEN HOW HARD IT IS TO PINPOINT TIMING AND
AREAL EXTENT OF CONVECTION DURING THIS TIME OF THE YEAR...HAVE KEPT
POPS IN THE CHANCE CATEGORY ATTM.

FOR THE UPCOMING WEEKEND...HAVE TAKEN A BLEND OF HPC AND THE 00Z
ECMWF WHICH KEEPS SFC HIGH PRESSURE OVER THE REGION ALONG WITH DRY
WEATHER.

TEMPERATURE WISE...IT WILL BE WARM TO HOT THROUGH MID WEEK...
FOLLOWED BY SOMEWHAT COOLER TEMPERATURES AND DRIER AIR BY THE
WEEKEND.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
STORMS CONTINUE TO DEVELOP ALONG BOUNDARY IN NRN OH/INDIANA. CONVECTIVE
COMPLEX SHOULD AFFECT CMH/LCK THROUGH 01Z. STORMS IN INDIANA ARE
EXPECTED TO CONTINUE TO WORK SE REACHING DAY AROUND 04Z AND ILN
06Z. NOT SURE IF THE STORMS WILL HOLD TOGETHER OR WILL HIT CVG/LUK
SO KEPT ONLY A CB MENTION THERE. TSTMS ARE EXPECTED TO GRADUALLY
WEAKEN AS THEY PROGRESS SOUTHWARD AFTER SUNSET...AND THEY SHOULD
DIMINISH BY EARLY MORNING.

WINDS WILL SHIFT TO THE W AND NW BEHIND THE BOUNDARY TONIGHT. WITH
ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS POST
CONVECTION...EXPECT SOME MVFR FOG TO DEVELOP AT MOST LOCATIONS.

THE FRONT SHOULD PUSH TO NR THE OH RIVER BY SUNRISE SUNDAY. EXPECT
VFR CONDITIONS DURING THE MORNING...BUT THERE WILL BE A SLIGHT
CHANCE OF TSTMS ACROSS THE SRN TAFS DURING THE AFTN WITH THE FNT
TO PROVIDE SOME LIFT.

OUTLOOK...TSTMS POSSIBLE THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, Jun 4, 3:14 PM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SAT JUN 4 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
051915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
314 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
EVENING...AS A COLD FRONT APPROACHES FROM THE NORTH. SOME OF THESE
STORMS ARE EXPECTED TO BE SEVERE...WITH DAMAGING WIND GUSTS AND
LARGE HAIL AS THE PRIMARY THREATS. THIS THREAT SHOULD END BY LATE
EVENING...AS THE STORMS MOVE SOUTH OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

INZ073>075-080-KYZ089>100-OHZ077>082-088-051915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
314 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP NORTH OF THE REGION THIS
EVENING...PUSHING SOUTH AS A COLD FRONT APPROACHES FROM THE NORTH.
WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE
STORMS MAY PRODUCE STRONG TO ISOLATED SEVERE WIND GUSTS DURING THE
EVENING TO EARLY OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON SUNDAY.
CONDITIONS MAY BECOME FAVORABLE FOR A FEW OF THESE STORMS TO
APPROACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HATZOS

In the hours before

Local storm report, Jun 4, 10:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND DMG     STOUTSVILLE             39.61N 82.82W
06/04/2011                   FAIRFIELD          OH   BROADCAST MEDIA

            LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.

0730 PM     TSTM WND DMG     1 S DOWNTOWN COLUMBUS   39.95N 83.00W
06/04/2011                   FRANKLIN           OH   BROADCAST MEDIA

            LARGE BRANCHES DOWN AT PEARL AND KOSSUTH. TIME ESTIMATED
            FROM RADAR.

0723 PM     TSTM WND DMG     UPPER ARLINGTON         40.03N 83.07W
06/04/2011                   FRANKLIN           OH   BROADCAST MEDIA

            LARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR.

1011 PM     HAIL             3 SW MOORESVILLE        39.30N 82.88W
06/04/2011  E0.75 INCH       ROSS               OH   TRAINED SPOTTER

&&

SNYDER
Special weather statement, Jun 4, 10:27 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT SAT JUN 4 2011

OHZ054>056-063>065-073-050300-
FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-LICKING OH-MADISON OH-PICKAWAY
OH-ROSS OH-
1027 PM EDT SAT JUN 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHERN
ROSS...PICKAWAY...SOUTHEASTERN MADISON...SOUTHERN LICKING...
SOUTHEASTERN FRANKLIN...NORTHEASTERN FAYETTE AND FAIRFIELD COUNTIES
THROUGH 1100 PM EDT...

AT 1025 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM REYNOLDSBURG TO WASHINGTON COURT HOUSE...MOVING EAST
AT 45 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS. THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUMMIT STATION...NEW
HOLLAND...PICKERINGTON...CANAL WINCHESTER...PATASKALA...SOUTH
BLOOMFIELD...BEECHWOOD TRAILS...ASHVILLE...WILLIAMSPORT...GRANVILLE
SOUTH...GRANVILLE AND HEBRON.

ALSO...LOCKBOURNE...DEER CREEK LAKE...DARBYVILLE...JERSEY...DUVALL...
ETNA...CLARKSBURG AND ALEXANDRIA ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

LAT...LON 4000 8219 3991 8225 3992 8246 3984 8247
      3983 8239 3975 8240 3974 8236 3971 8237
      3957 8273 3956 8274 3948 8274 3951 8354
      4002 8295 4010 8276 4009 8218

HATZOS
Special weather statement, Jun 4, 10:38 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 PM EDT SAT JUN 4 2011

OHZ063-073-078>082-088-050345-
ADAMS OH-BROWN OH-FAYETTE OH-PIKE OH-ROSS OH-SCIOTO OH-CLERMONT OH-
HIGHLAND OH-
1038 PM EDT SAT JUN 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HIGHLAND...CLERMONT...
NORTHWESTERN SCIOTO...ROSS...PIKE...SOUTHEASTERN FAYETTE...BROWN AND
ADAMS COUNTIES THROUGH 1145 PM EDT...

AT 1034 PM EDT...RADAR INDICATED A GUST FRONT AHEAD OF A LINE OF
STRONG THUNDERSTORMS EXTENDING FROM GOOD HOPE TO RUSSELL TO NEW
PALESTINE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
WILL OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSBURG...NEW
RICHMOND...GREENFIELD...HILLSBORO...MOUNT ORAB...BETHEL...KINGSTON...
SARDINIA...MARSHALL...BELFAST...FELICITY AND NORTH FORK VILLAGE.

ALSO...EAST FORK STATE PARK...LINDALE...PAINT CREEK STATE PARK...
BANTAM...GREENBUSH...NICHOLSVILLE...BUFORD AND NEW MARKET ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3865 8377 3870 8379 3876 8387 3879 8395
      3877 8408 3881 8422 3889 8423 3902 8432
      3920 8428 3922 8432 3927 8426 3925 8388
      3922 8386 3922 8381 3951 8334 3947 8274
      3900 8296 3873 8339 3869 8361 3864 8371
Special weather statement, Jun 4, 10:40 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 PM EDT SAT JUN 4 2011

INZ080-KYZ089>099-050345-
SWITZERLAND IN-KENTON KY-MASON KY-OWEN KY-PENDLETON KY-ROBERTSON KY-
BOONE KY-BRACKEN KY-CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-
1040 PM EDT SAT JUN 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GRANT...GALLATIN...
CARROLL...CAMPBELL...BRACKEN...BOONE...ROBERTSON...PENDLETON...
OWEN...MASON...KENTON AND SWITZERLAND COUNTIES THROUGH 1145 PM EDT...

AT 1039 PM EDT...RADAR INDICATED A GUST FRONT AHEAD OF A LINE OF
STRONG THUNDERSTORMS EXTENDING FROM ALEXANDRIA TO VERONA TO
INTERSTATE 71 AT MILE MARKER 40...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
WILL OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CLARYVILLE...
CRITTENDEN...BUTLER...DRY RIDGE...OWENTON...WILLIAMSTOWN...
FALMOUTH...AUGUSTA...BROOKSVILLE...WASHINGTON...MAYSVILLE AND
LEWISBURG.

ALSO...VERONA...VISALIA...RYLE...ATWOOD...LANGSTAFF...NAPOLEON...
ENGLISH AND CARSON ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

LAT...LON 3844 8497 3851 8499 3851 8503 3856 8501
      3859 8509 3858 8521 3867 8528 3886 8472
      3903 8434 3880 8421 3877 8391 3857 8363
      3852 8365 3845 8385 3848 8394 3843 8399
      3848 8417 3858 8421 3856 8441 3833 8480
Special weather statement, Jun 4, 10:44 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT SAT JUN 4 2011

OHZ073-082-050315-
PIKE OH-ROSS OH-
1044 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS AND EASTERN
PIKE COUNTIES THROUGH 1115 PM EDT...

AT 1044 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RICHMOND
DALE...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
PIKE AND SOUTHEASTERN ROSS COUNTIES...INCLUDING RICHMOND DALE...
GIVENS...LINN...BEAVER AND STOCKDALE.

LAT...LON 3916 8278 3897 8280 3895 8281 3895 8292
      3906 8299 3918 8301 3928 8289 3921 8275
      3918 8276

HATZOS
Special weather statement, Jun 4, 10:54 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT SAT JUN 4 2011

OHZ056-064-065-074-050345-
FAIRFIELD OH-HOCKING OH-LICKING OH-PICKAWAY OH-
1054 PM EDT SAT JUN 4 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PICKAWAY...
SOUTHERN LICKING...HOCKING AND FAIRFIELD COUNTIES THROUGH 1145 PM
EDT...

AT 1053 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUCKEYE LAKE TO CIRCLEVILLE...MOVING EAST AT 55 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS. THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BREMEN...SUGAR GROVE...
ROCKBRIDGE...LOGAN...HOCKING HILLS STATE PARK AND CARBON HILL.

ALSO...CLEARPORT...TARLTON...WHISLER...WEST RUSHVILLE...RUSHVILLE...
NORTH BERNE...BROWNSVILLE AND LAURELVILLE ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.

LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
      3936 8274 3947 8275 3951 8313 3980 8287
      3980 8283 3987 8280 3999 8269 3996 8219
      3991 8224 3992 8246 3984 8247 3983 8239
      3975 8240 3974 8236 3960 8237 3956 8215

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:11 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross64 min
Jun 4, 8:22 PM EDTSpecial Weather StatementILNAuglaize, Darke, Shelby38 min
Jun 4, 8:55 PM EDTSpecial Weather StatementILNPickaway35 min
Jun 4, 9:01 PM EDTSpecial Weather StatementILNChampaign, Miami44 min
Jun 4, 9:07 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross38 min
Jun 4, 9:14 PM EDTSevere Thunderstorm WarningILNGreene, Miami, Montgomery31 min
Jun 4, 9:30 PM EDTSpecial Weather StatementILNAuglaize30 min
Jun 4, 9:33 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Jun 4, 9:37 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery38 min
Jun 4, 9:41 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross64 min
Jun 4, 9:55 PM EDTSpecial Weather StatementILNFranklin, Madison, Pickaway35 min
Jun 4, 10:05 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery3 hr
Jun 4, 10:06 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren39 min
Jun 4, 10:27 PM EDTSpecial Weather StatementILNFairfield, Fayette, Licking, Pickaway33 min
Jun 4, 10:38 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland, Pike, Ross67 min
Jun 4, 10:44 PM EDTSpecial Weather StatementILNPike31 min
Jun 4, 10:54 PM EDTSpecial Weather StatementILNFairfield, Hocking51 min
Jun 4, 11:38 PM EDTSpecial Weather StatementILNScioto67 min
Jun 4, 11:48 PM EDTSevere Thunderstorm WarningILNPike, Scioto42 min
Jun 5, 12:07 AM EDTFlash Flood WarningILNScioto3 hr
Jun 5, 4:29 PM EDTSpecial Weather StatementILNUnion61 min
Jun 5, 4:30 PM EDTSpecial Weather StatementILNRoss60 min
Jun 5, 5:21 PM EDTSpecial Weather StatementILNPike39 min
Jun 5, 5:47 PM EDTSpecial Weather StatementILNPickaway28 min
Jun 5, 6:16 PM EDTSpecial Weather StatementILNPickaway44 min
Jun 5, 6:21 PM EDTSevere Thunderstorm WarningILNPickaway, Ross39 min
Jun 5, 6:57 PM EDTSpecial Weather StatementILNRoss48 min

Nearby

Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.